# SDR ASAA2023070745418

- Difficulty date: July 7, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,929 hours, 12,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5313503420100
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR LOWER CORNER, AFT GIRT BAR PLATE DRAIN ACCESS HOLE HAS CORROSION (MARKED IN RED) GROUNDED - YES. REMOVED CORROSION AROUND R1 DOOR AFT GIRT BAR DRAIN, ORIG .197 MATERIAL LOSS .007 REMAINING .190 FOUND TO BE WITHIN LIMITS, HFEC DVI NO DEFECTS NOTED. RESTORED COATINGS REF A320 SRM 53-11-14-183-005 THIS IS A CAT B REPAIR INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT 60,000 FC/FH NOT REVELANT, INSPECTION METHOD TBD REF A320 SRI 53-11-14-205-001
